# SDR SWAA2024011530445

- Difficulty date: December 11, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS540 AT LEVEL BL0 TO LBL24 AT PASSENGER CABIN 2023-758379<[01] REPLACED SUPPORT ANGLE LOCATED AT BS540 AT LEVEL BL0 TO LBL24 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 143A0060 SHEET 46 REV-;[02] COMPLETE TASK CERTIFIED RII
